# SDR 20010222CW012

- Difficulty date: January 17, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N26496
- Make and model: Cessna 550
- Aircraft serial: 5500607
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 1455078528
- Condition: Cracked
- Location: Cargo Bay
- Part time: 5,215 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, IT WAS FOUND THAT THE RIGHT HAND BATTERY SUPPORT BRACKET HAD A CRACK 3/4 OF THE WAY THROUGH THE SUPPORT CHANNEL.  THIS BRACKET SUPPORTS HALF OF THE WEIGHT OF YOU NICAD OR LEAD ACID BATTERY.  IT SHOULD BE CAREFULLY LOOKED AT DURING ALL INSPECTIONS.
